Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

How does Niacin help in treatment of Rosacea?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 4852 Questions
Question
What are the affects of Niacin if you have Rosacea?
Posted Thu, 14 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Albana Sejdini 3 hours later
Brief Answer:
Niacin might trigger Rosacea flare-ups...

Detailed Answer:
Hi,

If you take Niacin at therapeutic dosage, it will cause widening of blood vessels, thus, blood circulation will be improved.

Rosecea is chronic inflammatory skin condition, characterized by face flare-ups (widening of blood vessels particularly in the face).

As you may probably understand, niacin use in therapeutic dosage would trigger face flare ups.

Hope it answered to your queries!
Let me know if I can of further help! Otherwise, do not forget to close the discussion and rate my answer!
Dr.Albana
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor